Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic description of homogeneous cones
HTML articles powered by AMS MathViewer

by Josef Dorfmeister PDF
Trans. Amer. Math. Soc. 255 (1979), 61-89 Request permission

Abstract:

This paper finishes the author’s investigations on homogeneous cones. As a result a classification of homogeneous cones is derived. The most important tool to get insight into the structure of homogeneous cones are J-morphisms. Therefore, in this paper we mainly deal with morphisms of homogeneous cones. The main result gives an algebraic description of J-morphisms. It includes a description of “Linear imbeddings of self-dual homogeneous cones” and the above mentioned classification of homogeneous cones. In a subsequent paper it will be used to describe homogeneous Siegel domains.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C30, 17C35, 32M10
  • Retrieve articles in all journals with MSC: 53C30, 17C35, 32M10
Additional Information
  • © Copyright 1979 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 255 (1979), 61-89
  • MSC: Primary 53C30; Secondary 17C35, 32M10
  • DOI: https://doi.org/10.1090/S0002-9947-1979-0542871-8
  • MathSciNet review: 542871